# SDR 97ZZZX2088

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2737K
- Make and model: Cessna 550
- Aircraft serial: 5500595
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: 1206P27
- Condition: Failed
- Location: Pwr Brake Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS SWITCH IS THE CONTROL FOR THE POWER BRAKE PUMP.  IT FAILS IN THE ELECTRICALLY 'OPEN' POSITION AND THE PUMP FAILS TO RUN CREATING A NO BRAKES CONDITION.  SUBMITTER STATED IN LOOKING AT PAST RECORDS FOR THE LAST 5 YEARS, HAVE CHANGED THIS P/N SWITCH 5 TIMES IN FLEET OF 4 C-550'S.  (CESSNA P/N 38-581-501).
